On some properties of the formation of quasinilpotent groups
Matematičeskie zametki, Tome 53 (1993) no. 2, pp. 71-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1993_53_2_a7,
author = {S. F. Kamornikov},
title = {On some properties of the formation of quasinilpotent groups},
journal = {Matemati\v{c}eskie zametki},
pages = {71--77},
year = {1993},
volume = {53},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1993_53_2_a7/}
}
S. F. Kamornikov. On some properties of the formation of quasinilpotent groups. Matematičeskie zametki, Tome 53 (1993) no. 2, pp. 71-77. http://geodesic.mathdoc.fr/item/MZM_1993_53_2_a7/